# SDR UIEA2022101701147

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DOUBLE DRILLED FRAME HOLE STA 500B RBL21 WL156 (REPAIRED BS 500B, RBL 21 WL 153 DAMAGE PER; ATS ER 22-02343 REV IR)
